MathSciNet Relay Station
MathSciNet bibliographic data
MR773053 (86m:05012) 05A15 (05A30 06A99)
Goulden, I. P. A bijective proof of Stanley's shuffling theorem. Trans. Amer. Math. Soc. 288 (1985), no. 1, 147–160.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement